# SDR SWAA2024102537066

- Difficulty date: September 12, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED STA294.5 AND STR17R AT FWD GALLEY AREA 2024-572210<[01] TOOL USED ON STEP 5 AND 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REPAIRED STUB FRAME LOCATED STA294.5 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. THIS REPAIR IS CATEGORY A NO FURTHER ACTION O INSPECTION REQUIRED. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] CERTIFIED WORK PERFORMED AS RII
